# SDR CA150202011

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 1,069 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 7600 · Engine Controls
- Part: Spring
- Part number: 350A27519822
- Condition: Damaged
- Part time: 1,069 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRFRAME 1200 HR INSPECTION, ENG CONTROL TWIST GRIP LOAD COULD NOT BE ADJUSTED DUE TO OUTSIDE TIGHTENER SPRING NOTCH WAS OUT OF THE RECEIVER, INSIDE THE TWIST BOX ASSEMBLY.  THIS LEADS TO THE TWIST GRIP LOAD COULD NOT BE TIGHTENED IAW MM SINCE THE TIGHTENER SPRING WAS FREE ROTATE INSIDE THE BOX ASSEMBLY.
